# SDR YENA20160331271

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 15,021 hours, 4,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Director
- Part number: Z014H000333B
- Part serial: 014H00006564
- Condition: Failed
- Location: Smoke Detection
- Part time: 15,021 hours, 4,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, CLIMBING THROUGH APPROXIMATELY 10,000 FT, NOTICED FAINT, ELECTRICAL  ODOR WHICH QUICKLY DISAPPEARED.  NOTICED CIRCUIT BREAKERS T17 + T18 BOTH TRIPPED.  R & R CIDS DIRECTOR 1 AND 2 AND SMOKE DETECTORS 1WH, 2WH.  AC OK FOR SERVICE.
